Translator Disclaimer
April 1996 Conservative confidence regions in multivariate calibration
Thomas Mathew, Wenxing Zha
Ann. Statist. 24(2): 707-725 (April 1996). DOI: 10.1214/aos/1032894461

Abstract

In the multivariate calibration problem using a multivariate linear model, some conservative confidence regions are constructed. The regions are nonempty and invariant under nonsingular transformations. Situations where the explanatory variable occurs nonlinearly in the model are also considered. Computational aspects of the confidence region and its practical implementation are discussed. The results are illustrated using two examples. The examples show that our confidence regions are much more satisfactory compared to those based on some of the existing procedures. Furthermore, simulation results for the examples reveal that the coverage probability of the conservative confidence regions are very close to the assumed confidence level.

Citation

Download Citation

Thomas Mathew. Wenxing Zha. "Conservative confidence regions in multivariate calibration." Ann. Statist. 24 (2) 707 - 725, April 1996. https://doi.org/10.1214/aos/1032894461

Information

Published: April 1996
First available in Project Euclid: 24 September 2002

zbMATH: 0859.62062
MathSciNet: MR1394984
Digital Object Identifier: 10.1214/aos/1032894461

Subjects:
Primary: 62F25
Secondary: 62H99

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.24 • No. 2 • April 1996
Back to Top